Shakespearian modal logic: a labelled treatment of modal identity

Artosi, Alberto, Benassi, Paola, Governatori, Guido and Rotolo, Antonino (1998). Shakespearian modal logic: a labelled treatment of modal identity. In Kracht, Marcus, de Rijke, Maarten, Wansing, Heinrich and Zakharyaschev, Michael (Ed.), Advances in modal logic. volume 1 (pp. 1-21) Stanford, CA, United States: CSLI.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Artosi, Alberto
Benassi, Paola
Governatori, Guido
Rotolo, Antonino
Title of chapter Shakespearian modal logic: a labelled treatment of modal identity
Title of book Advances in modal logic. volume 1
Place of Publication Stanford, CA, United States
Publisher CSLI
Publication Year 1998
Sub-type Research book chapter (original research)
Open Access Status Not Open Access
ISBN 9781575861029
9781575861036
Editor Kracht, Marcus
de Rijke, Maarten
Wansing, Heinrich
Zakharyaschev, Michael
Chapter number 1
Start page 1
End page 21
Language eng
Abstract/Summary In this paper we describe a modal proof system arising from the combination of a tableau-like classical system, which incorporates a restricted ("analytical") version of the cut rule, with a label formalism which allows for a specialised, logic dependant unification algorithm. The system provides a uniform proof-theoretical treatment of first-order (normal) modal logics with identity, with and without Barcan formula and/or its converse.
Keyword Quantified modal logic
Labelled tablaux
Proof-theory
Q-Index Code B1
Q-Index Status Provisional Code
Institutional Status Non-UQ

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 15 Mar 2005, 10:00:00 EST by Guido Governatori on behalf of Scholarly Communication and Digitisation Service